MathSciNet Relay Station
MathSciNet bibliographic data
MR706500 (85b:12010) 12F20 (13A18)
Ohm, Jack The ruled residue theorem for simple transcendental extensions of valued fields. Proc. Amer. Math. Soc. 89 (1983), no. 1, 16–18.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement